# SDR MALA965181

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 594
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE FOUND FUSELAGE SKIN DENTED AND OIL CANNING AT FS 594 AND RIGHT FUSELAGE STRINGER NR 8.  COMPLETED REPAIR TO FUSELAGE SKIN BY FABRICATING AND INSTALLING (4.25 BY 4.25) .040 INCH 2024-T3 EXTERNAL DOUBLER IAW FAC SRM 53-90-20 REPAIR NR 14.  (M)
